# SDR SIMA20130112002

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 22,928 hours, 19,649 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tape
- Condition: Departed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, B, S
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4326 THE CREW REPORTED AT CRUISE AT 24,000 FT AN APPROXIMATELY 3 FOOT LONG PIECE OF SPEED TAPE ON THE CAPTAIN'S WINDSHIELD COMPLETELY DETACHED FROM THE AIRCRAFT.  IMMEDIATELY AFTER THE TAPE DETACHED A PLASTIC LIKE ODOR WAS DETECTED IN THE COCKPIT.  THE ODOR LASTED FOR APPROXIMATELY 5 MINUTES ALL ENGINE INDICATION APPEARED NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SPEED TAPE REPLACED.  THE AIRCRAFT TO RETURN TO SERVICE.
